# SDR RAIA960702

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7344 - DURING GEAR RETRACTION, RT MAIN STAYED DOWN AND LOCKED.  MAINTENANCE CLEANED THE RIGHT MAIN DOWN AND LOCK SWITCH.  PERFORMED GEAR SWINGS.  OPS CHECK GOOD.  AIRCRAFT TT:  8,250.4 HOURS.  (X)
